# SDR UIEA01082

- Difficulty date: July 25, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N506MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21252
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: 65B0171515
- Condition: Cracked
- Location: Bs 440
- Part time: 73,880 hours, 15,217 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FRAME AN INNER CHORD CRACKED AT BS 440 STRINGER 15R TO EXISTING FASTENER.  HFEC INSPECTED EXISTING FASTENER HOLE TO INSURE CONTAINMENT OF CRACK.  NO ADDITIONAL CRACKS FOUND.  FABRICATED REPLACEMENT DOUBLER AND NEW CLIP.  PROCURRED NEW REPLACEMENT INNER CHORD.  INSTALLED DOUBLER, CLIP AND INNER CHORD PER STANDARD PRACTICES OF THE SRM.  CONTINUE CURRENT INSPECTION REQUIREMENTS PE SB 747-53A2265 UNTIL SB 53-2272 IS COMPLETED AT OR BEFORE 20,000 CYCLES.  (M)
